# SDR SWIA2021080560037

- Difficulty date: June 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH PRESSURE FLOOR PANEL FROM FS409+128 TO FS 559.00 CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 8/1/2021)    REPAIRED RH PRESSURE FLOOR SILL PANEL FS409+128 TO FS 559.00 REF REO 601R-53-41-2936 REV -- DATED 2021-06-23 AND  REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLIED WITH 51-900-1003-SKY AND  PRESSURE CHECK GOOD
